# SDR SWAA2012112809970

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360+1 LOWER ROW AT S14 LAP FASTENER HOLE HAS A CRACKED FASTENER HOLE IN SHEAR TIE.  REMOVED & REPLACED SHEAR TIE STA 360+1 S14L LAP AREA IAW B737-300 SRM 51-40-02 & BAC DWG 65-58280 REV H.
